# SDR ASAA2017032620277

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,811 hours, 10,846 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE GATE GOT VTK AND MAP FAILURE FLAGS ON THE FIRST OFFICER'S NAVIGATION DISPLAY. RAN QRH PROCEDURE FOR FMC FAIL, DID NOT RESTORE OPERATION. GROUNDED - YES. REBOOTED RT FMC, REF FIM TASK 34-61. OPENED & CLOSED 1 C/B ON P6-1, NORMAL OPS RESTORED. BITE CHECK OF RT FMC OK, REF FIM 34-61 TASK 801.
